MAUDE Adverse Event Report: Roche Diagnostics Iron Gen.2; Photometric Method, Iron (Non-Heme)

Roche Diagnostics Iron Gen.2; Photometric Method, Iron (Non-Heme)
Catalog Number 08057931190
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter stated they received discrepant results for one patient sample tested with iron gen.2 on a cobas pure c 303 analytical unit.No questionable results were reported outside of the laboratory.The sample initially resulted in an iron value of 23.9 mg/dl.Per laboratory protocol, the customer repeats all samples that initially result in an iron value of < 25 mg/dl.The sample was repeated and the result was 23.9 mg/dl.Since the results did not match the patient's history, the sample was repeated two additional times.The additional iron repeat values were 36.3 mg/dl and 39 mg/dl.
 
Additional Manufacturer Narrative
The serial number of the c 303 analyzer is (b)(6).The field service engineer cleaned the water tank, probes, and syringe lines.Calibration and controls passed.Patient samples and precision studies were run and no further discrepancies were observed.The investigation is ongoing.

Brand Name
Iron Gen.2
Common Device Name
Photometric Method, Iron (Non-Heme)
Manufacturer (Section D)
Roche Diagnostics
9115 hague road
indianapolis IN 46250 -045
Manufacturer (Section G)
Roche Diagnostics GmbH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key50947871
Report Number1823260-2026-04028
Device Sequence Number18749170
Product Code JIY
UDI-Device Identifier07613336121344
UDI-Public07613336121344
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
K951595
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08057931190
Device Lot Number93475901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/30/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown